# SDR 2003FA0001266

- Difficulty date: November 26, 2003
- Submitted: December 22, 2003
- Operation: General aviation
- Aircraft: N559AM
- Make and model: Cessna 650
- Aircraft serial: 6507107
- Engine: Garrtt TFE731*
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Damaged
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 5 AIRFRAME INSPECTION, THE RT SIDE AILERON CABLES WERE FOUND TO BE RUBBING THE RT SPOILER ACTUATOR HYDRAULIC LINE.  THE DAMAGED AREAS ON THE CABLES WERE AT RT WING STA 266 ON THE AFT SIDE OF THE WING REAR SPAR.  THE PROTECTIVE SLEEVES ON THE CABLES WERE NEARLY WORN THROUGH TO THE POINT OF STARTING TO WEAR INTO THE CABLE STRANDS.  THIS DAMAGE WAS CAUSED DUE TO THE LOCK NUT, SECURING THE ACTUATOR HYDRAULIC LINE ELBOW, HAVING COME LOOSE ALLOWING THE HYDRAULIC LINE TO ROTATE AND THE B-NUTS, ON THE LINE, TO COME IN CONTACT WITH THE CABLES.  THIS HYDRAULIC LINE SHOULD BE CHECKED FREQUENTLY FOR SIGNS OF LOOSENING.
